Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suffering from depression, not eating or sleeping properly. What is the treatment?

Dear Sir, I am AAAAAAA Mansoori. My uncle, Hanif Mansoori is suffering from depression and we all don t know what to do. He always lives under certain fear. He doesn t even eat properly, nor does he sleep properly. He always keeps on asking everyone now what will happen and always keeps thinking. Please help.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dear Ilyas Mansoori

It is difficult to say that fearfulness and other symptoms as you described is because of depression, anxiety disorder or psychotic state. In depression it occurs in sever level an require immediate treatment as it may result in patient safety concern.

His symptoms severity indicates that any psychological intervention may not suitable at this time except for sporting patient. Please consult a qualified psychiatrist.

Insa allah he will be all right soon.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor